On double domination in graphs
Jochen Harant; Michael A. Henning
Discussiones Mathematicae Graph Theory (2005)
- Volume: 25, Issue: 1-2, page 29-34
- ISSN: 2083-5892
Access Full Article
topAbstract
topHow to cite
topJochen Harant, and Michael A. Henning. "On double domination in graphs." Discussiones Mathematicae Graph Theory 25.1-2 (2005): 29-34. <http://eudml.org/doc/270158>.
@article{JochenHarant2005,
abstract = {In a graph G, a vertex dominates itself and its neighbors. A subset S ⊆ V(G) is a double dominating set of G if S dominates every vertex of G at least twice. The minimum cardinality of a double dominating set of G is the double domination number $γ_\{×2\}(G)$. A function f(p) is defined, and it is shown that $γ_\{×2\}(G) = min f(p)$, where the minimum is taken over the n-dimensional cube $Cⁿ = \{p = (p₁,...,pₙ) | p_i ∈ IR, 0 ≤ p_i ≤ 1,i = 1,...,n\}$. Using this result, it is then shown that if G has order n with minimum degree δ and average degree d, then $γ_\{×2\}(G) ≤ ((ln(1+d) + lnδ + 1)/δ)n$.},
author = {Jochen Harant, Michael A. Henning},
journal = {Discussiones Mathematicae Graph Theory},
keywords = {average degree; bounds; double domination; probabilistic method; dominating number},
language = {eng},
number = {1-2},
pages = {29-34},
title = {On double domination in graphs},
url = {http://eudml.org/doc/270158},
volume = {25},
year = {2005},
}
TY - JOUR
AU - Jochen Harant
AU - Michael A. Henning
TI - On double domination in graphs
JO - Discussiones Mathematicae Graph Theory
PY - 2005
VL - 25
IS - 1-2
SP - 29
EP - 34
AB - In a graph G, a vertex dominates itself and its neighbors. A subset S ⊆ V(G) is a double dominating set of G if S dominates every vertex of G at least twice. The minimum cardinality of a double dominating set of G is the double domination number $γ_{×2}(G)$. A function f(p) is defined, and it is shown that $γ_{×2}(G) = min f(p)$, where the minimum is taken over the n-dimensional cube $Cⁿ = {p = (p₁,...,pₙ) | p_i ∈ IR, 0 ≤ p_i ≤ 1,i = 1,...,n}$. Using this result, it is then shown that if G has order n with minimum degree δ and average degree d, then $γ_{×2}(G) ≤ ((ln(1+d) + lnδ + 1)/δ)n$.
LA - eng
KW - average degree; bounds; double domination; probabilistic method; dominating number
UR - http://eudml.org/doc/270158
ER -
References
top- [1] M. Blidia, M. Chellali and T.W. Haynes, Characterizations of trees with equal paired and double domination numbers, submitted for publication. Zbl1100.05068
- [2] M. Blidia, M. Chellali, T.W. Haynes and M.A. Henning, Independent and double domination in trees, submitted for publication. Zbl1110.05074
- [3] M. Chellali and T.W. Haynes, Paired and double domination in graphs, Utilitas Math., to appear. Zbl1069.05058
- [4] J. Harant, A. Pruchnewski and M. Voigt, On dominating sets and independent sets of graphs, Combin. Prob. and Comput. 8 (1998) 547-553, doi: 10.1017/S0963548399004034. Zbl0959.05080
- [5] F. Harary and T.W. Haynes, Double domination in graphs, Ars Combin. 55 (2000) 201-213. Zbl0993.05104
- [6] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Dekker, New York, 1998). Zbl0890.05002
- [7] T.W. Haynes, S.T. Hedetniemi and P.J. Slater (eds), Domination in Graphs: Advanced Topics (Marcel Dekker, New York, 1998). Zbl0883.00011
- [8] M.A. Henning, Graphs with large double domination numbers, submitted for publication.
- [9] C.S. Liao and G.J. Chang, Algorithmic aspects of k-tuple domination in graphs, Taiwanese J. Math. 6 (2002) 415-420. Zbl1047.05032
- [10] C.S. Liao and G.J. Chang, k-tuple domination in graphs, Information Processing Letters 87 (2003) 45-50, doi: 10.1016/S0020-0190(03)00233-3.
Citations in EuDML Documents
topNotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.